EconPapers    
Economics at your fingertips  
 

Solutions of Yule‐Walker equations for singular AR processes

Weitian Chen, Brian D.O. Anderson, Manfred Deistler and Alexander Filler

Journal of Time Series Analysis, 2011, vol. 32, issue 5, 531-538

Date: 2011
References: Add references at CitEc
Citations: View citations in EconPapers (6)

There are no downloads for this item, see the EconPapers FAQ for hints about obtaining it.

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:bla:jtsera:v:32:y:2011:i:5:p:531-538

Ordering information: This journal article can be ordered from
http://www.blackwell ... bs.asp?ref=0143-9782

Access Statistics for this article

Journal of Time Series Analysis is currently edited by M.B. Priestley

More articles in Journal of Time Series Analysis from Wiley Blackwell
Bibliographic data for series maintained by Wiley Content Delivery ().

 
Page updated 2025-03-19
Handle: RePEc:bla:jtsera:v:32:y:2011:i:5:p:531-538